- -

Applied General Topology - Vol 21, No 1 (2020)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Applied General Topology - Vol 21, No 1 (2020)


Tabla de contenidos

  • Topological characterizations of amenability and congeniality of bases
  • Dynamic properties of the dynamical system SFnm(X), SFnm(f))
  • On a metric of the space of idempotent probability measures
  • Counterexample of theorems on star versions of Hurewicz property
  • Existence of Picard operator and iterated function system
  • New topologies between the usual and Niemytzki
  • A note on rank 2 diagonals
  • Fixed poin sets in digital topology, 1
  • Fixed point sets in digital topology, 2
  • Fejér monotonicity and fixed point theorems with applications to a nonlinear integral equation in complex valued Banach spaces
  • Selection principles and covering properties in bitopological spaces

Recent Submissions

View more